# SDR UPS805346

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Part number: 3775904
- Condition: Corroded
- Location: Ws 97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION PITS ON FLAP TRACKS RT WING STA 97.  REPLACED TRACKS PER MM 27-50-03.
